# SDR DHL2003752004

- Difficulty date: August 21, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON DEPARTURE, WHEN RETRACTING GEAR (RED) LIGHT ON FORWARD PANEL REMAINED ILLUMINATED.	 OPS CHECKED OK IAW B727 M/M 32-61-81. NO DEFECTS NOTED.
